# SDR JGVR20170613002

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N381QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800097
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER RUDDER SKIN ON RT SIDE EXTENDING FROM BOTTOM OF RUDDER ONE INCH INTO A RIVET. REPAIRED THE RUDDER SKIN IAW ERO-897400, REV IR. PERFORMED EDDY CURRENT ON CUTOUT AREA. INSPECTION REVEALED NO CRACK INDICATIONS.
